# SDR 0400019763

- Difficulty date: January 2, 2004
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N763NW
- Make and model: Doug DC-9-51
- Aircraft serial: 47396
- Aircraft time: 76,208 hours, 67,178 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

AT TOP OF DESCENT, RIGHT HYDRAULIC QUANTITY INDICATED ZERO.  A SHORT TIME LATER, THE RIGHT HYDRAULIC PRESSURE LOW LIGHT ILLUMINATED.  FOLLOWED COM PROCEDURES AND LANDING GEAR EXTENDED NORMALLY WITHOUT THE USE OF ALTERNATE EXTENSION PROCEDURES.  FLIGHT LANDED WITHOUT INCIDENT AT RDU, STOPPED ON THE RUNWAY, AND WAS TOWED TO THE GATE.  MAINTENANCE FOUND A HOLE IN THE RIGHT HYDRAULIC PRESSURE RETURN LINE.  LINE WAS REPLACED, FILTERS AND PUMP WERE CHECKED, AND SYSTEM WAS RESERVICED.  AIRCRAFT RETURNED TO SERVICE.
